# SDR ABXA9700365

- Difficulty date: December 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N975AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47512
- System (JASC): 2710 · Aileron Control System
- Part: Damper Crank
- Part number: 5918125501
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE AILERON DAMPER CRANK WAS FOUND CORRODED.  THE DAMPER WAS REPLACED IAW DC-9 MM 27-10-4.
